# SDR NACA20020030

- Difficulty date: June 11, 2002
- Submitted: July 4, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,795 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED UNDER COPILOTS SLIDER WINDOW, IN 2 PLACES OUT OF RIVET HEAD.  FABBED AND INSTALLED DOUBLER PATCH USING .032 7075-T6 PER DC-6 O/H MANUAL FIGURES 11-7, 11-37, 11-52, AND 12-22.
